# SDR IPXA2016090908047

- Difficulty date: August 26, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,669 hours, 17,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS 610 - 616.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 203.   (MAJOR)
